# SDR WRLA2008082

- Difficulty date: October 6, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING BRIDGE CHECK, EGAT MECHANIC FOUND NR 3 ENG LT CORE COWL AFT FRAME CRACK AT 9 O’CLOCK POSITION.  (REFER TO EGAT NRC U05049).  REPAIRED IAW EI W2008A54B-1056 REV 00, AND EI 2008A54B-1056 REV 01.
